Shadowing and expansivity in subspaces

A.D. Barwell, C. Good, P. Oprocha

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)


We address various notions of shadowing and expansivity for continuous maps restricted to a proper subset of their domain. We prove new equivalences of shadowing and expansive properties, we demonstrate under what conditions certain expanding maps have shadowing, and generalize some known results in this area. We also investigate the impact of our theory on maps of the interval.
Original languageEnglish
Pages (from-to)223-243
Number of pages21
JournalFundamenta Mathematicae
Issue number3
Publication statusPublished - 1 Jan 2012


Dive into the research topics of 'Shadowing and expansivity in subspaces'. Together they form a unique fingerprint.

Cite this